# SDR FDEA201201230309

- Difficulty date: January 23, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 345, RBL 12 TO LBL 30, REPAIR STRAP IS CORRODED.  REMOVED CORRODED STRAP IAW SRM 51-40-02. FABRIRICATED NEW STRAP OUT OF 7075-T6 MAT,  IAW SRM 53-00-51.TREATED  PRIMED AND PAINTED PER AMM 20-50-14,  20-44-04. INSTALLED FABRICATED STRAP PER SRM 51-40-02, SRM 53-00-51 REPAIR #3   DETAIL 1. MAJOR REPAIR.
